On algebroid functions that share one finite value with their derivative on annuli
Serdica Mathematical Journal, Tome 47 (2022) no. 3, pp. 213-240
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this paper, we discuss the algebroid functions \(W(z)\) and \(W'(z)\) that share the value 1 CM (counting multiplicities) and share one finite value DM (different multiplicities) with derivative on annuli.
Keywords:
Value Distribution Theory, algebroid functions, share DM, annuli, 30D35
@article{SMJ2_2022_47_3_a2,
author = { Rathod, Ashok},
title = {On algebroid functions that share one finite value with their derivative on annuli},
journal = {Serdica Mathematical Journal},
pages = {213--240},
year = {2022},
volume = {47},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2022_47_3_a2/}
}
Rathod, Ashok. On algebroid functions that share one finite value with their derivative on annuli. Serdica Mathematical Journal, Tome 47 (2022) no. 3, pp. 213-240. http://geodesic.mathdoc.fr/item/SMJ2_2022_47_3_a2/